Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Addicted to nitrosun, taking several tablets a day, unable to procure it. How to control addiction?

i was an addict of nitrosun 10 for last 3 years. i used to poped up 10-15 tabs daily and during the trip i felt great but somehow i relocated in different state, where i couldnt get it easily so some how i left it but my problem is that now after five months for not using it now i feel a great urge to take it again fore that same high.. what to do?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Benzodiazepine addition can be dangerous. It is life threatening and respiratory depression and death are common in cases of dependence. I recommend that you see an addiction counselor as soon as possible. An addiction psychiatrist might also help with medications to reduce the urges and cravings as well as have you taper off of these medications. I hope this helps.

Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor